# SDR ZW0A0100808

- Difficulty date: April 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT, THE LT TIE DOWN TRACK WAS CORRODED FROM STA 1212 TO STA 1231.  REPLACED LT SIDE TIE DOWN TRACK FROM STA 1002 TO STA 1320, PER SRM 51-30 AND SRM 51-10-4.  INSTALLED FASTENERS PER SRM 51-30-5.
